# SDR AT0000496

- Difficulty date: October 11, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FLOOR BEAM CORRODED AT BS 160 RBL 26-30.                           CORRECTIVE ACTION:                                 REMOVED CORRODED AREA AND INSTALLED REPAIR IAW SERVICE ORDER 151090-22778.
